# SDR 2021FA0000035

- Difficulty date: February 6, 2021
- Submitted: February 7, 2021
- Operation: General aviation
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 12,161 hours, 8,106 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 692270617
- Part serial: 123
- Condition: Delaminated
- Location: Lt Wing - Body
- Part time: 12,161 hours, 8,106 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING TO FUSELAGE MID FAIRING DAMAGED. REPAIRED L/H WING TO FUSELAGE MID FAIRING P/N 6922706-17 I.A.W TEXTRON AVIATION ENGINEERING DQ28747, REF. S-750-ATA51-01RD REV A.
